I am 73 yrs old and and had hormone treatment and brachytheraphy for prostate cancer approx. 11 yrs ago.
I read that the January issue of the Journal of Urology states that men who have had both both can
experience significant penis reduction, which has recently happened to me .Is there anything that can be done
to stop or reverse this trend?
Penile shortening, post treatment impotence and peyronies disease are all areas of recent interest in the treatment of prostate cancer. Certainly not all the answers are in, but I think that increasing blood flow to your penis and possibly stretching it are the most reasonable things that you can do to try and stabilize if not reverse the changes. Thus, drugs such as Viagra/Levitra/Cialis as well as Muse and injectable medications (Prostaglandin E-1, regitine, phentolamine) used several times per week may help as well as stretching with a vacuum erection device several times per day (usually twice per day) may help. Your urologist can prescribe these. If you are impotent and decide to get a penile prosthesis, stretching your penis for ten minutes twice per day (without a constriction ring) for a month has been shown in several small studies to increase penile length over a month's period.. Not feet, but a few cenitmeters.
Talk to your urologist.
I was having sex last night and my foreskin was pushed all the way back However, there is foreskin that is over it now, almost like it rolled over the tightest part. It almost feels suffocating on my penis the part is over bleeded and i have the pain Any recommendations of creams, or lubricants that will ease my pain?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.